x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
Sarms for SaleNeed To Build Muscle INC.
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

Anyone else get REALLY nauseous when they take B vitamins?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Anyone else get REALLY nauseous when they take B vitamins? within the Bodybuilding Supplements category.

Excerpt: I do, especially when I take them on an empty stomach. I've been taking the same brand and dosage for about a year and a half, and lately I get dry heaves for 20-30 minutes after taking my vitamins. What causes this? And short of eating something with my vitamins, what can I do to cut down on the nausea?

Read more or register here to join the discussion below...

Results 1 to 5 of 5
  1. #1
    Olympian Ceebs's Avatar
    Join Date
    Dec 2001
    Location
    In a van, DOWN BY THE RIVER!
    Posts
    2,155
    Rep Power
    0

    Unhappy Anyone else get REALLY nauseous when they take B vitamins?

    I do, especially when I take them on an empty stomach. I've been taking the same brand and dosage for about a year and a half, and lately I get dry heaves for 20-30 minutes after taking my vitamins.

    What causes this? And short of eating something with my vitamins, what can I do to cut down on the nausea?

  2. #2
    Da Pope
    Join Date
    Sep 2001
    Posts
    55,887
    Rep Power
    0
    I DO NOT BELIVE IN VITAMINS!

    mother nature gave us all we need in natural foods


    may be if your on an extreme diet take alittle after a WORKOUT I take half a pill evryother day when dieting hard


    other than that I don't believe in them

  3. #3
    Cyborg rjl296's Avatar
    Join Date
    Jan 2002
    Location
    Vancouver
    Posts
    5,888
    Rep Power
    87
    that's weird, i never have has that problem

  4. #4
    Olympian Millie's Avatar
    Join Date
    Oct 2001
    Posts
    2,117
    Rep Power
    88
    i feel the same way when i take my multi vitamin on an empty stomach. the only thing which stopped the nausea for me was just taking it with a meal or a shake.

  5. #5
    Mr.X
    Guest
    It happens sometimes due to the change in stomach pH, just take them w/ food from now on.

    Mr.X

Similar Threads

  1. Does anyone else get nauseous?
    By slamminshaun in forum Weight Training & Weight Lifting
    Replies: 4
    Last Post: 26-Mar-2008, 08:33 AM
  2. Nauseous
    By Will2BLean in forum Women's Fitness (Female Bodybuilding and Training)
    Replies: 10
    Last Post: 03-Oct-2005, 09:57 PM
  3. Vitamins and I feel nauseous???????
    By PowerPrincess in forum Bodybuilding Supplements
    Replies: 14
    Last Post: 11-Mar-2004, 01:51 AM
  4. Anybody get nauseous on TEST?
    By gimp in forum Anabolic Steroids
    Replies: 5
    Last Post: 17-Nov-2002, 07:10 PM
  5. Nauseous after workout
    By Gokou in forum Weight Training & Weight Lifting
    Replies: 8
    Last Post: 06-Jul-2002, 02:19 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •